Publication detail

Existence and Uniqueness of Solutions of Nonlinear Integrodifferential Equations

ŠMARDA, Z.

Original Title

Existence and Uniqueness of Solutions of Nonlinear Integrodifferential Equations

English Title

Existence and Uniqueness of Solutions of Nonlinear Integrodifferential Equations

Type

journal article

Language

en

Original Abstract

The paper deals with existence and uniqueness of solutions of singular initial value problem.

English abstract

The paper deals with existence and uniqueness of solutions of singular initial value problem.

Keywords

Singular initial value problem, integrodifferential equation

RIV year

2006

Released

12.01.2006

Pages from

73

Pages to

77

Pages count

5

BibTex


@article{BUT43390,
  author="Zdeněk {Šmarda}",
  title="Existence and Uniqueness of Solutions of Nonlinear Integrodifferential Equations",
  annote="The paper deals with  existence and uniqueness of solutions of singular initial value problem.",
  chapter="43390",
  journal="Journal of Applied Mathematics, Statistics and Informatics.",
  number="2",
  volume="1",
  year="2006",
  month="january",
  pages="73",
  type="journal article"
}